# SDR 04FDEA00158

- Difficulty date: January 15, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP OUTBOARD HINGE (WING MOUNTED), OUTBOARD ACTUATOR LUG HOLE CORRODED AT BORE.  RT OUTBD FLAP OUTBD HINGE (WING MOUNTED), OUTBD ACTUATOR LUG HOLE BORE CORROSION REMOVED & REPAIRED AS PER FEDEX EA 1-5740-74286, WINGS - LT & RT OUTBD FLAP   OUTBD HINGE BRACKET ASSY CORROSION.
